# SDR AALA202304282743

- Difficulty date: April 27, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 50,022 hours, 24,861 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Actuator
- Part number: 761A000004
- Part serial: 00664
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 94,711 hours, 44,162 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CRUISE, BOTH FLIGHT DECK AND CABIN HAD HOT SMELL COMING FROM AIR CONDITIONING SYSTEM,  LEFT PACK WAS FULL HOT AND TEMPS IN SUPPLY WAS 132, 140, 130. COULD NOT COOL THE AIRCRAFT. CREW TURNED OFF THE LEFT PACK AND AIRCRAFT COOLED DOWN, SMELL WENT AWAY. MAINTENANCE FOUND THE PACK 1 RAM AIR INLET ACTUATOR CYCLED OPEN TO CLOSED RAPIDLY WITH PACK RUNNING. REPLACED THE RAM AIR INLET ACTUATOR 8HH PER AMM 21-61-51. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
